Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 912 to 931 of 1572

912
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

913
On a continued fraction formula of Wall

Kim, Dongsuresearcher; Zeng, J, RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427, 2000-12

914
On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413, 1992-07

915
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

916
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

917
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

918
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

919
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

920
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

921
On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

922
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

923
On combinatorics of Al-Salam Carlitz polynomials

Kim, Dongsuresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.18, no.3, pp.295 - 302, 1997-04

924
On combinatorics of Konhauser polynomials

김동수researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.33, no.2, pp.423 - 438, 1996-04

925
On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

926
On Continued Fraction Expansion of sqrt{d}

Sang Geun Hahnresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.65 - 68, 1992

927
On delta-semiclassical orthogonal polynomials

K. H. Kwonresearcher; D. W. Lee; S. B. Park, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.1, pp.63 - 79, 1997-06

928
On efficient algorithm for determining the extreme vertices of moving 3D convex polyhedron with respect to a plane

, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.0, pp.55-61, 1998-08

929
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

930
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

931
On extensions of representations for compact Lie groups

Cho, JH; Kim, MK; Suh, Dong Youpresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.178, no.3, pp.245 - 254, 2003-03

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0